Ask an expert
Question

09 Dec 2004

antibiotics
hi doc.
i posted a question last week about the effects of drinking alcohol while on antibiotics.
the antibiotic i'm on is called deselex.

please advise whether it is a good idea or not.

thank you
Answer 498 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Tez, it is an antihistamine and you might become more drowsy and intoxicated if you mix the two. Have the Deselex® in the morning and you should be able to have a dop at night. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17870 votes
Vote